MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; CATHETER PERCUTANEOUS
Catalog Number RA-04020-SP
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "srna initially attempted to place l radial arterial line via ultrasound guidance.He walked in the arrow via us, got arterial flash, and easily threaded the wire.However, the srna then realized that he could not retract the arrow from the catheter.Crna attempted and immediately confirmed resistance to withdrawing the arrow, so the attending md and surgical team were alerted to the issue.We also called the mce aic into the or.Under us guidance, the md & aic were able to successfully remove the intact arrow and catheter, which was significantly bent.There was no evidence of hematoma, perfusion compromise, or remaining components in the artery via us imaging.Md subsequently placed a radial art via us on the rue." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.Visual analysis showed that the catheter was crimped on a kinked guide wire.Therefore, the customer report was confirmed; however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "if resistance is encountered during guidewire advancement do not force feed, withdraw entire unit and attempt new puncture".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 20 GA X 1-3/4IN
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23094984
Report Number9680794-2025-00771
Device Sequence Number8617977
Product Code DQY
UDI-Device Identifier00801902027528
UDI-Public(01)00801902027528(11)250520(17)300430(10)14F25D0166(21)
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA-04020-SP
Device Lot Number14F25D0166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown